Alert archive / Tennessee / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 2, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Feb 26, 2026, 7:44 PM CST for Giles County, Tennessee. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 26, 2026, 7:44 PM CST (01:44 UTC)
- Expired
- Feb 26, 2026, 8:30 PM CST
- In force
- 46 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Giles County, TN
The radar
The Northeast Alabama radar (KHTX), 93 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 26, 8:04 PM CST | HAIL 1 | Elkton, TN | I-65 exit 6 at TN-273. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1000 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
174
WUUS54 KOHX 270144
SVROHX
TNC055-270230-
/O.NEW.KOHX.SV.W.0002.260227T0144Z-260227T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
744 PM CST Thu Feb 26 2026
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Southern Giles County in Middle Tennessee...
* Until 830 PM CST.
* At 743 PM CST, a severe thunderstorm was located 11 miles south of
Pulaski, moving northeast at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Pulaski, Ardmore, Elkton, Minor Hill, Frankewing, and Prospect.
This includes Interstate 65 between mile markers 1 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3500 8722 3502 8723 3509 8722 3520 8683
3499 8684
TIME...MOT...LOC 0143Z 250DEG 28KT 3504 8711
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Clements3 follow-up statements
526
WWUS54 KOHX 270154
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
754 PM CST Thu Feb 26 2026
TNC055-270230-
/O.CON.KOHX.SV.W.0002.000000T0000Z-260227T0230Z/
Giles TN-
754 PM CST Thu Feb 26 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CST
FOR SOUTHEASTERN GILES COUNTY...
At 753 PM CST, a severe thunderstorm was located 8 miles south of
Pulaski, moving east at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Pulaski, Ardmore, Elkton, Prospect, and Frankewing.
This includes Interstate 65 between mile markers 1 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3500 8711 3512 8711 3520 8683 3499 8684
TIME...MOT...LOC 0153Z 250DEG 28KT 3507 8701
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Clements722
WWUS54 KOHX 270207
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
807 PM CST Thu Feb 26 2026
TNC055-270230-
/O.CON.KOHX.SV.W.0002.000000T0000Z-260227T0230Z/
Giles TN-
807 PM CST Thu Feb 26 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CST
FOR SOUTHEASTERN GILES COUNTY...
At 807 PM CST, a severe thunderstorm was located 7 miles north of
Ardmore, or 10 miles southeast of Pulaski, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pulaski, Ardmore, Elkton, Prospect, and Frankewing.
This includes Interstate 65 between mile markers 1 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3500 8702 3513 8703 3520 8683 3499 8684
TIME...MOT...LOC 0207Z 250DEG 27KT 3510 8689
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Clements884 WWUS54 KOHX 270222 SVSOHX Severe Weather Statement National Weather Service Nashville TN 822 PM CST Thu Feb 26 2026 TNC055-270231- /O.EXP.KOHX.SV.W.0002.000000T0000Z-260227T0230Z/ Giles TN- 822 PM CST Thu Feb 26 2026 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GILES COUNTY WILL EXPIRE AT 830 PM CST... The storm which prompted the warning has moved out of the area. Therefore, the warning will be allowed to expire. && LAT...LON 3500 8702 3513 8703 3520 8683 3499 8684 TIME...MOT...LOC 0221Z 250DEG 28KT 3514 8677 $$ Clements
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 6:35 PM CST, 1 hour 9 minutes earlier. Its key messages:
- Updated at 628 PM CST Thu Feb 26 2026
- Awesome weekend ahead with afternoon highs 10-15 degrees above normal and no rain.
- Medium chance for rain Sunday night into Monday with an unsettled weather pattern through mid-week.
Area forecast discussion, Feb 26, 6:35 PM CST, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service Nashville TN 635 PM CST Thu Feb 26 2026 ...New UPDATE... .KEY MESSAGES... Updated at 628 PM CST Thu Feb 26 2026 - Awesome weekend ahead with afternoon highs 10-15 degrees above normal and no rain. - Medium chance for rain Sunday night into Monday with an unsettled weather pattern through mid-week. && .UPDATE... Issued at 628 PM CST Thu Feb 26 2026 The surface boundary that brought widespread rain to Middle Tennessee last night and earlier today has slipped to our south. There are still a few showers ongoing over northern Alabama, and it is still possible that a stray shower or two could slip across the state line into extreme southern Middle Tennessee this evening, but otherwise, we can look forward to decreasing cloudiness across the mid state, with overnight lows spanning the 30s to near 40 degrees. Tomorrow looks to be positively splendid, with afternoon temperatures reaching the 60s, mostly sunny skies and generally light wind. You won't get any better than that for late February. && .SHORT TERM... (Rest of today through Saturday Night) Issued at 1051 AM CST Thu Feb 26 2026 A quick look at observations across the area show our current cold front is almost completely through the area. The best news is the rain is gone. Mostly cloudy to overcast conditions remain and that should improve this afternoon. Many can expect the sun come out. Afternoon highs should top out in a luke-warm mid 50s (north) to mid 60s (south) with the coolest morning temperatures of this forecast package being tomorrow morning in the 30s. As far as the rain, that will be it for a couple of days. Friday and Saturday should be gloriously sunny to partly cloudy with highs 10 to 15 degrees above normal -- very spring-like. && .LONG TERM... (Sunday through next Thursday) Issued at 1051 AM CST Thu Feb 26 2026 Our next chance of precip arrives on Sunday and at this point, it likely won't be until Sunday night. As part of a mid-level wave that will come out of the central Plains on Sunday afternoon, at least a medium chance of showers will encompass the region. With northeasterly boundary layer flow in place and the time of year, it's worth taking a peek at whether there's *any* chance of wintry precip. Interestingly enough, the LREF and NBM show a 0-5% chance of getting 1 inch or more Sunday night and no, it's not April 1st. So, while I'm saying there's a chance, there really isn't one. There's a very high chance rain Sunday night into Monday will remain all liquid. What does begin is what looks to be a couple of days of unsettled weather across the region. There's at least a low chance of showers on Tuesday and then we start looking at a second-half-of-the-week system that both the GFS and Euro are showing in the center of the country. Synoptically, it's a dynamic system, but it may not reach us in that form as the front associated with it may fizzle out as the parent low pulls away. That's a week away, though. For now, let's enjoy these next couple of awesome weather days. && .AVIATION... (00Z TAFS) Issued at 520 PM CST Thu Feb 26 2026 While VFR conditions prevail across most of Middle TN, MVFR cigs are still impacting CSV and SRB where cloud cover is slowly eroding away. Mostly clear skies will be in place overnight, but this will lead to fog concerns. Highest probability for fog is at CSV, but patchy fog is possible at the other TAF sites. Main time period for fog is between 09Z and 14Z. Any fog will diminish early Friday morning, leaving behind VFR conditions, clear skies, and light northerly winds. && .PRELIMINARY POINT TEMPS/POPS... Nashville 38 66 40 72 / 0 0 0 0 Clarksville 37 66 41 71 / 0 0 0 0 Crossville 36 63 38 67 / 0 0 0 0 Columbia 38 66 39 73 / 0 0 0 0 Cookeville 37 62 39 67 / 0 0 0 0 Jamestown 34 61 36 66 / 0 0 0 0 Lawrenceburg 38 66 39 72 / 10 0 0 0 Murfreesboro 38 66 37 72 / 0 0 0 0 Waverly 38 66 41 71 / 0 0 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... None. && UPDATE.......Rose SHORT TERM...Unger LONG TERM....Unger AVIATION.....Clements
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 7:21 PM CST | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 24 min |
| Feb 27, 5:06 AM CST | Dense Fog Advisory | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more | 5 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.